I was on Prednisone for about 4 months and recently tapered down and now have been off it for about 3 weeks. When I was on it I had pretty bad muscle weakness and tingling in my feet (as well as some other uncomfortable side effects), however they went away as I went down on the dosage. Now the tingling and muscle weakness is back along with some muscle twitching. I am wondering if this could still be because of the prednisone? I have read these can all be side effects and that it can stay in your system for quite some time. Thanks for any information!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...